# SDR AU960297

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: 652541
- Condition: Cracked
- Location: R Engine Power S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER HOLD DOWN NUT CRACKED
